Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246876] of Jian-Guo Liu

Papers Published

  1. Liu, J; Liu, QH, A Spectral Integral Method (SIM) for Periodic and Nonperiodic Structures, IEEE Microwave and Wireless Components Letters, vol. 14 no. 3 (2004), pp. 97-99 [doi]
    (last updated on 2017/12/18)

    Abstract:
    This letter presents a spectral integral method for electromagnetic scattering from dielectric objects with closed boundary. The method is developed for both periodic and non-periodic structures. Numerical results demonstrate the spectral accuracy of the method, and the advantages over the method of moments.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320